Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Is this normal? NO Im not asking if im pregnant TMI

I started my BC 3 almost4 months ago and i had the break thru bleeding and then a normal period , Then everything stopped . That was 2 weeks ago and now for the past couple days I have had heavy discharge and some spotting in it . Basically it looks like reddish pink discharge .
Is that normal ? Is it just more break thru bleeding?
Ive never taken BC before so Im a little confused on the side affects and stuff .
Thank you for any advice :)

 
Anonymous

Asked by Anonymous at 8:35 AM on Jul. 12, 2009 in Just for Fun

This question is closed.
Answers (4)
  • The pill may cause this, I don't think your pregnant.. (not that you asked) but yes I beleive this is normal and the pill is the cause.. good luck.
    r00j04j08

    Answer by r00j04j08 at 9:46 AM on Jul. 12, 2009

  • it can mess ur period up for a while, but i'd still talk to my doctor if i were you
    Anonymous

    Answer by Anonymous at 8:57 AM on Jul. 12, 2009

  • alright thanks
    Anonymous

    Answer by Anonymous at 8:59 AM on Jul. 12, 2009

  • ok thanks!
    i just didnt know what to think im new at it all so im a little lost with all that can happen . so thank you again :)
    Anonymous

    Answer by Anonymous at 9:48 AM on Jul. 12, 2009

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN